American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Benjamin Purkis. Projective multiresolution analyses over irrational rotation algebras. Contemporary Mathematics 603 (2013) 73-85.
Book volume table of contents
View Article: PDF

[2] Frédéric Latrémolière and Judith A. Packer. Noncommutative solenoids and their projective modules. Contemporary Mathematics 603 (2013) 35-53.
Book volume table of contents
View Article: PDF

[3] B. K. Kwaśniewski. $C^*$-algebras generalizing both relative Cuntz-Pimsner and Doplicher-Roberts algebras. Trans. Amer. Math. Soc. 365 (2013) 1809-1873.
Abstract, references, and article information
View Article: PDF

[4] Hendrik Schlieter and Wend Werner. Unbounded multipliers on operator spaces. Proc. Amer. Math. Soc. 141 (2013) 1719-1733.
Abstract, references, and article information
View Article: PDF

[5] Chi-Wai Leung, Chi-Keung Ng and Ngai-Ching Wong. Linear orthogonality preservers of Hilbert $C^*$-modules over $C^*$-algebras with real rank zero. Proc. Amer. Math. Soc. 140 (2012) 3151-3160.
Abstract, references, and article information
View Article: PDF

[6] David P. Blecher and Upasana Kashyap. A characterization and a generalization of $W^{*}$-modules. Trans. Amer. Math. Soc. 363 (2011) 345-363. MR 2719685.
Abstract, references, and article information
View Article: PDF

[7] Franz Luef. Projections in noncommutative tori and Gabor frames. Proc. Amer. Math. Soc. 139 (2011) 571-582. MR 2736339.
Abstract, references, and article information
View Article: PDF

[8] G. J. Murphy. Representation and index theory for Toeplitz operators. Trans. Amer. Math. Soc. 362 (2010) 3911-3946. MR 2608391.
Abstract, references, and article information
View Article: PDF

[9] Hiroyasu Hamada and Yasuo Watatani. Toeplitz-composition $C^{*}$-algebras for certain finite Blaschke products. Proc. Amer. Math. Soc. 138 (2010) 2113-2123. MR 2596050.
Abstract, references, and article information
View Article: PDF

[10] Siegfried Echterhoff, S. Kaliszewski, John Quigg and Iain Raeburn. A categorical approach to imprimitivity theorems for $C^*$-dynamical systems. Memoirs of the AMS 180 (2006) MR 2203930.
Book volume table of contents

[11] David P. Blecher and Vrej Zarikian. The calculus of one-sided $M$-ideals and multipliers in operator spaces. Memoirs of the AMS 179 (2006) MR 2184804.
Book volume table of contents

[12] John Quigg. Bundles of $C^*$-correspondences over directed graphs and a theorem of Ionescu. Proc. Amer. Math. Soc. 134 (2006) 1677-1679. MR 2204279.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Alberto E. Marrero and Paul S. Muhly. Cuntz-Pimnser algebras, completely positive maps and Morita equivalence. Proc. Amer. Math. Soc. 134 (2006) 1133-1135. MR 2196048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Marius Ionescu. Mauldin-Williams graphs, Morita equivalence and isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1087-1097. MR 2196042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Beatriz Abadie. Morita equivalence for quantum Heisenberg manifolds. Proc. Amer. Math. Soc. 133 (2005) 3515-3523. MR 2163586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Masaharu Kusuda. Discrete spectra of $C^{*}$-algebras and orthogonally closed submodules in Hilbert $C^{*}$-modules. Proc. Amer. Math. Soc. 133 (2005) 3341-3344. MR 2161158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Dijana Ilisevic and Sanja Varosanec. Grüss type inequalities in inner product modules. Proc. Amer. Math. Soc. 133 (2005) 3271-3280. MR 2161149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Damir Bakic. Tietze extension theorem for Hilbert $C^*$-modules. Proc. Amer. Math. Soc. 133 (2005) 441-448. MR 2093066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Astrid an Huef and Iain Raeburn. Mansfield's imprimitivity theorem for arbitrary closed subgroups. Proc. Amer. Math. Soc. 132 (2004) 1153-1162. MR 2045432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Rajna Rajic. On the algebra range of an operator on a Hilbert $C^*$-module over compact operators. Proc. Amer. Math. Soc. 131 (2003) 3043-3051. MR 1993211.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] E. V. Troitsky. Discrete groups actions and corresponding modules. Proc. Amer. Math. Soc. 131 (2003) 3411-3422. MR 1990630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Masaharu Kusuda. Discrete spectra of $C^{*}$-algebras and complemented submodules in Hilbert $C^{*}$-modules. Proc. Amer. Math. Soc. 131 (2003) 3075-3081. MR 1993216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Iain Raeburn and Shaun J. Thompson. Countably generated Hilbert modules, the Kasparov Stabilisation Theorem, and frames in Hilbert modules. Proc. Amer. Math. Soc. 131 (2003) 1557-1564. MR 1949886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Baruch Solel. Isometries of Hilbert $C^*$-modules. Trans. Amer. Math. Soc. 353 (2001) 4637-4660. MR 1851186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Pere Ara. Morita equivalence and Pedersen ideals. Proc. Amer. Math. Soc. 129 (2001) 1041-1049. MR 1814143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Tsuyoshi Kajiwara and Yasuo Watatani. Jones index theory by Hilbert C{${}^{*}$}-bimodules and K-theory. Trans. Amer. Math. Soc. 352 (2000) 3429-3472. MR 1624182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1